# SDR UPS08B52754

- Difficulty date: June 26, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-400
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5755 · Spoilers
- Part: Gusset
- Condition: Gouged
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2,  R/W REAR SPAR AT IB HINGE OF NR4 SPOILER PARTITION RIB ATTACH BRACKET GOUGED AND BENT.  REMOVED AND REPLACED GUSSET ON SPOILER PARTITION IAW SRM 51-1-8, 51-1- 21.
